ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Broadcasting Technology (BCT) [schedule] [select]
Chair Masayuki Takada (NHK)
Secretary Kinji Matsumura (NHK), Shoji Tanaka (NHK), Yukio Katayanagi (NTV)

Technical Committee on Antennas and Propagation (IEICE-AP) [schedule] [select]
Chair Koichi Ito (Chiba Univ.)
Vice Chair Kazuyoshi Shogen (NHK)
Secretary Jiro Hirokawa (Tokyo Inst. of Tech), Ryo Yamaguchi (NTT DOCOMO)
Assistant Takuji Arima (Tokyo Univ. of Agriculture & Technology), Kazuyuki Saito (Chiba Univ.)

Conference Date Wed, Feb 9, 2011 13:10 - 18:00
Thu, Feb 10, 2011 09:30 - 15:00
Topics AP, BCT 
Conference Place Hall, Science & Technology Research Laboratories, NHK(Japan Broadcasting Corporation) 
Address 1-10-11 Kinuta, Setagaya-ku Tokyo 157-8510, Japan
Transportation Guide Please get off at the bus stop: NHK Gijyutsu-Kenkyujyo (Refer to the following web site)
http://www.nhk.or.jp/strl/english/aboutstrl/map.html
Contact
Person
Kinji Matsumura, NHK STRL
+81-3-5494-3433
Sponsors This conference is co-sponsored by IEEE AP-S Japan Chapter, IEEE BT Japan Chapter.
Announcement A banquet is planned on the first day (Feb. 9). Please ask the detail at the front desk of the conference.

Wed, Feb 9 PM  AP, ITE-BCT
13:10 - 14:25
(1)
IEICE-AP
13:10-13:35 Evaluation of Loop Antenna within Case in VHF Band Shimpei Akimoto, Kazuyuki Saito, Masaharu Takahashi, Koichi Ito (Chiba Univ.)
(2)
BCT
13:35-14:00 Radiation Patterns of antennas on OB Van for Road Race in 800MHz Band Naoto Kogo, Shoji Tanaka, Fumihiro Murakami, Masami Suzuki (NHK)
(3)
BCT
14:00-14:25 Prototype of the offset-fed mesh reflector antenna for satellite news gathering Susumu Nakazawa, Masafumi Nagasaka, Naoto Kogo, Shoji Tanaka, Yuji Ishidou, Hiroyuki Kondou (NHK)
  14:25-14:40 Break ( 15 min. )
Wed, Feb 9 PM  AP
14:40 - 15:55
(4)
IEICE-AP
14:40-15:05 A study on the relationship between time delayed diversity and rain area velocity associated with rain front passage in Ku- and Ka-band satellite communications links Yasuyuki Maekawa (Osaka Electro-Com. Univ.)
(5)
IEICE-AP
15:05-15:30 A Reverberation Chamber to Realize Multipath-rich Environment [III]
-- Environment Control by Electromagnetic Wave Absorbing Sheet: Part 2 --
Rizwan Arif, Masahiro Shinozawa, Ichiro Oshima, Yoshio Karasawa (UEC)
(6)
IEICE-AP
15:30-15:55 A new form of elctromagnetics (3)
-- Two kinds of charges making electric and magnetic fields --
Naohisa Goto (Tokyo Inst. of Tech.)
  15:55-16:10 Break ( 15 min. )
Wed, Feb 9 PM  Special Talk, EEE AP-S Japan Chapter, IEEE BT Japan Chapter
16:10 - 17:10
(7) 16:10-17:10 [Special Talk]
Advanced 3D television systems
-- Integral 3D television and future 3D displays --
Tomoyuki Mishina (NHK)
  17:10-17:20 Break ( 10 min. )
Wed, Feb 9 PM 
17:20 - 18:00
  -  
Thu, Feb 10 AM  AP
09:30 - 10:20
(8)
IEICE-AP
09:30-09:55 Effective Region Analysis of Spatial Domain Resource Sharing for Overlapping Cells Tomoki Murakami, Riichi Kudo, Takeo Ichikawa, Masato Mizoguchi (NTT)
(9)
IEICE-AP
09:55-10:20 Trial Manufactuaring and Experiments of the Adaptive antenna Using the Rear Defogger
-- Wideband Characteristics and Effect of the Resistivity --
Noorsaliza Abdulla, Yoshihiko Kuwahara (Shizuoka Univ.)
  10:20-10:35 Break ( 15 min. )
Thu, Feb 10 AM  AP, ITE-BCT
10:35 - 11:50
(10)
IEICE-AP
10:35-11:00 Measurement of Terrestrial Digital Broadcasting for Indoor Reception Yu Takeda, Kazuhiro Ikarashi, Qiang Chen, Kunio Sawaya (Tohoku Univ.), Tomoyuki Sato (Yagi Antenna)
(11)
BCT
11:00-11:25 Field experiments of ISDB-T HDTV mobile reception using 8-branch space diversity with iterative decoding Yoshikazu Narikiyo, Masayuki Takada (NHK)
(12)
IEICE-AP
11:25-11:50 An Analysis of the Diversity Gain of a 4-Branch MRC Array for Digital TV Receivers under the Received Power Imbalance Condition Koichi Ogawa (Toyama Univ.)
  11:50-13:05 Break ( 75 min. )
Thu, Feb 10 PM  AP
13:05 - 13:55
(13)
IEICE-AP
13:05-13:30 The attenuation by membranous water on radome coated the silica type water-repellent Shinji Suesada (ITC.Fukui), Yukio nanbo (NICCA), Eiji Saji (ITC.Fukui)
(14)
IEICE-AP
13:30-13:55 Non-contact probing for crack detebtion by using bow-tie antenna Yoshiyuki Kinugawa, Kazuya Sato, Kuniyuki Motojima, Masaaki Matsubara (Gunma Univ.)
  13:55-14:10 Break ( 15 min. )
Thu, Feb 10 PM  AP
14:10 - 15:00
(15)
IEICE-AP
14:10-14:35 Design of Fresnel Lens Used for 77 GHz Passive Millimeter-wave Imaging Miki Takimoto, Hiroyasu Sato, Kunio Sawaya (Tohoku Univ.)
(16)
IEICE-AP
14:35-15:00 A study on Efficiency of Short Distance Wireless Electric Power Transmission with Considering Radiation Loss Kyoichi Iigusa, Hiroshi Harada (NICT)

Contact Address and Latest Schedule Information
BCT Broadcasting Technology (BCT)   [Latest Schedule]
Contact Address Kinji Matsumura (NHK)
TEL:+81-3-5494-3433
E-: k- 
IEICE-AP Technical Committee on Antennas and Propagation (IEICE-AP)   [Latest Schedule]
Contact Address Ryo Yamaguchi (NTT DOCOMO, INC.)
Phone:+81-46-840-6230/Fax:+81-46-840-3789
E-: _-cry 


Last modified: 2010-12-20 10:29:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IEICE-AP Schedule Page]   /   [Return to BCT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan